# SDR SWAA2020012040618

- Difficulty date: January 17, 2020
- Submitted: January 20, 2020
- Operation: Air carrier
- Aircraft: N563WN
- Make and model: Boeing 737752
- Aircraft serial: 34296
- Aircraft time: 39,072 hours, 26,956 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT EMERGENCY LIGHT INOP BETWEEN ROW 12 TO ROW 17.  R&R BATTERY PACK PER AMM.
